Coding of Segmented Images Using Shape-Independent Basis Functions

Journal article


Publication Details

Author(s): Kaup A, Aach T
Journal: IEEE Transactions on Image Processing
Publication year: 1998
Volume: 7
Journal issue: 7
Pages range: 937-947
ISSN: 1057-7149


FAU Authors / FAU Editors

Kaup, André Prof. Dr.-Ing.
Lehrstuhl für Multimediakommunikation und Signalverarbeitung


How to cite

APA:
Kaup, A., & Aach, T. (1998). Coding of Segmented Images Using Shape-Independent Basis Functions. IEEE Transactions on Image Processing, 7(7), 937-947.

MLA:
Kaup, André, and T. Aach. "Coding of Segmented Images Using Shape-Independent Basis Functions." IEEE Transactions on Image Processing 7.7 (1998): 937-947.

BibTeX: 

Last updated on 2019-03-06 at 07:08